# SDR WX0A02009A

- Difficulty date: November 2, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 5910244363
- Condition: Ruptured
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - TAIL COMPARTMENT HIGH TEMP ANNUNCIATOR INDICATION ILLUMINATED IN FLIGHT.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE INSPECTED TAIL COMPARTMENT AND ASSOCIATED PRESSURIZATION DISTRIBUTION SYSTEM FOR CAUSE OF HIGH TEMP INDICATION.  MX DISCOVERED BLEED AIR LEAK FROM AN UNKNOWN SOURCE IN THE RIGHT AIR CONDITIONING SYSTEM.  MAINTENANCE FOUND RUPTURED BLEED AIR SUPPLY DUCT IN THE RIGHT AIR CONDITIONING SYSTEM.  REPLACED OF RIGHT PACK DUCT ASSY.  RIGHT AIR CONDITIONING SYSTEM LEAK AND OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
